| Model Number |
TFAT40 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Prolapse (2475); Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient¿s capsular bag looked 90% intact but at 1 week post operation, the iol was ¿sun setting¿ with vitreous strand in the anterior chamber.Additional information has been requested; however, further information has not been received.